It's a HUGE boost of hormones that are being shot into your bloodstream each time you take Plan B. Since you are sexually active, you should consider taking the pill, using the patch, or getting the Depo Shot. The shot is the easiest-one shot every three months and you don't have to worry about getting a period! The nice thing with the shot is that if you want to get pregnant, you only have to wait a couple months. Hope this helps!
The doctors in my ER have prescribed it a few times to women when they used it less than a month ago. I would tell your doctor when you last had it and then I would get a physical so you can go on birth control so this doesn't keep happening.
What are the affects of taking the morning after pill every week is that bad for your body?
Nothing.. I take it like twice a week, youre just not supposed to take more than like 80 or else you might not be able to have babies later